# SDR 97UAL900138

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  PILOT INTERMITTANTLY RETARDED THROTTLE, LIGHT WENT OUT.  WHEN THROTTLE WAS ADVANCED, LIGHT STAYED OFF.  *S/D*  CHECKED NR 2 ENGINE FOR PNEUMATIC LEAKS, NONE FOUND.  CLEANED CONNECTORS ON FIRE LOOPS.  REPOSITIONED AFT SENSOR LOOP, OPS CHECK GOOD.
